MAUDE Adverse Event Report: CHEMENCE MEDICAL, INC. EXOFIN FUSION; CUTANEOUS TISSUE ADHESIVE WITH MESH

CHEMENCE MEDICAL, INC. EXOFIN FUSION; CUTANEOUS TISSUE ADHESIVE WITH MESH
Catalog Number EF70401
Health Effect - Clinical Code Sepsis (2067)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer continues to seek information from the health care facility.At the time of this report there has been no response for requests regarding the lot number of the device, the circumstances surrounding the event, patient demographic information, or any other details that might assist in the investigation.Should additional information be received a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a patient developed "septic total knee requiring irrigation and debridement".The patient had been treated using exofin fusion following surgery.

Brand Name
EXOFIN FUSION
Common Device Name
CUTANEOUS TISSUE ADHESIVE WITH MESH
Manufacturer (Section D)
CHEMENCE MEDICAL, INC.
200 technology drive
alpharetta GA 30005
MDR Report Key7978808
Report Number3010034760-2018-00001
Device Sequence Number16495662
Product Code OMD
UDI-Device Identifier00854137001238
UDI-Public00854137001238
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEF70401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;